# SDR QXEA0300139

- Difficulty date: January 19, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,860 hours, 2,300 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- CRACK INDICATED ON PRESSURE BULKHEAD AT STATION 1098.20 ON RIGHT HAND SIDE.  REPAIRED IAW CRJ SRM 51-20-06, 51-21-16, 51-23-00, 51-42-21 AND REO 670-53-61-034.
